| Model Number |
ZXT225 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Halo (2227); No Code Available (3191)
| Date of Event |
05/21/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that the patient was dissatisfied with the intraocular lens (iol) implanted in her right eye.The lens was explanted in a secondary procedure (b)(6) 2019.The initial surgery was successful; and one day post op the lens was well positioned.The patient returned for a post op visit, (b)(6) 2019, complaining of poor vision at all distances.The lens was still well positioned at this visit.Patient does not have any anatomy issue that contributed to her symptoms.Patient additionally reported poor vision with distortion at all distances.Haloes at night.The patient was reported doing fine post lens exchange.No further information was provided.
Additional Manufacturer Narrative
Device available for evaluation: yes, returned to manufacturer on: 10/23/2019.Device returned to manufacturer: yes.Device evaluation: the product was returned to the manufacturing site for evaluation on october 23, 2019.The product was received dry in a jar.Visual inspection with the unaided eye shows the product is cut in pieces, most probably to make explant possible.Considering the condition of the lens, additional analysis is not possible.The complaint cannot be confirmed.Manufacturing records review: the manufacturing records for the intraocular lens were reviewed.The product was manufactured and released according to specification.A search on complaints revealed that no similar complaints were received for this production order number.As a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.